... do it
When taking metformin, "excessive" alcohol intake is absolutely not a good idea because of two reasons: 1. hypoglycemia (blood sugar dropping too low) and; 2. lactic acidosis (nausea, weakness -- can require hospitalization). Therefore, "excessive" alcohol intake is not recommended. The amount that makes it "excessive" depends on your age, health, kidney function and other factors. I would say one drink for females and two drinks for males would not be considered excessive, but do not take this as medical advice. Do your best to avoid alcohol while on metformin. Hope this helps. Regards, Edwin.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2012 • 2 answers
Posted 22 Apr 2013 • 2 answers
Posted 10 Mar 2014 • 4 answers
Posted 15 Apr 2015 • 2 answers
I had my period twice in 2 weeks due to plan b but my bf nutted twice inside of me after the the 2nd
Posted 9 Jul 2015 • 1 answer